# SDR SIMA20150610003

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 25,897 hours, 21,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LAVATORY SMOKE INDICATION IN FLIGHT, NO CABIN SMOKE, PERSISTENT ALERT.  FLIGHT ATTENDANT REPORTED ABNORMAL FUMES, NOT  BURNING SMELL REAR OF ACFT.  REPORTED  INCREASED TEMPERATURE.  DIVERTED & CFR REPORTED NO SMOKE OR FIRE, EXTERIOR OR INTERIOR, WITH THERMAL IMAGING EQUIP, LAVATORY SMOKE INDICATION STILL PRESENT.  INSPECTED SMOKE DETECTOR & AREA, NO EVIDENCE OF SMOKE OR FIRE.  LAVATORY SMOKE DETECTION SYS COMPLIED WITH OPERATIONS CHECK IAW AMM 26-14-00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
